# SDR SWIA201333828

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 26,152 hours, 23,868 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Condition: Low Pressure
- Location: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A CARGO BOTTLE LOW CAUTION MESSAGE.  FLT#2976 REPLACED SMALL CARGO BOTTLE  IAW AMM.  PN: 36500018-3, SN: 51708D1, SN OFF: 46535D, PN: 30903870, SN: 07303, SN OFF: 05972, PN: 30903870, SN: 07388, SN OFF: 05978
